# SDR AALA2019043029903

- Difficulty date: March 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT RIGHT HAND DOOR STOP #7 UPPER INBOARD HOLE AT FR 16. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
